# SDR ASAA2023012241613

- Difficulty date: January 22, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 50,990 hours, 15,132 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Seal
- Part number: 3400022020
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE HAS SEALS BROKEN AT OGV POSITIONS 15, 29, 55, 61, 63, 64. GROUNDED - YES. REMOVED AND REPLACED OGV SEALS AT POSITIONS 15, 29, 55, 61, 63, 64 PER B737-800 AMM 72-23-01.
